MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Emotional Changes (1831)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported while loading a patient into the ambulance, the crew was having difficulties locking the stretcher into the fastener.It was decided to unload the stretcher from the ambulance to better assess the situation.After lowering both sets of legs to the ground and releasing the stretcher from the safety bail, the head end of the stretcher lowered unexpectedly.The stretcher was then lowered to its lowest position and the patient was assessed.The patient was not injured as a result; however, a backup ambulance was called to complete the transport on another stretcher.Afterward it was discovered the manual release cable had come loose and was being pinched by the actuator movement resulting in the unintended movement and inhibiting the ability of the legs to fully retract for locking into the fastener.A video conference was held with manufacturer's technical support team and the reported issue was confirmed.The technical support team provided instructions on how to properly route the manual release cable to keep it from pushing into the actuator during operation.A replacement manual release cable was provided to the customer.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24446539
Report Number1523574-2026-00021
Device Sequence Number10364211
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)230216
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Device Catalogue Number0015811
Device Lot NumberM541350
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight181 KG